# SDR ASAA0280047

- Difficulty date: February 19, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991960431
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, FOUND CORROSION ON AFT SIDE OF CIRCUMFERENTIAL FRAME AT FS 1250 FROM LONGERON 29R-28L.  (M)
